Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 94, NWS Wilmington, OH

April 27, 2011Delaware County, Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 27, 2011, 11:29 AM EDT for Delaware County, Franklin County, Licking County, Ohio. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 11:29 AM EDT (15:29 UTC)
Expired
Apr 27, 2011, 12:00 PM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 470 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
470 m²/s²
0-3 km storm-relative helicity
503 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WUUS51 KILN 271529
SVRILN
OHC041-049-089-271600-
/O.NEW.KILN.SV.W.0094.110427T1529Z-110427T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1129 AM EDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...
  EASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  WESTERN LICKING COUNTY IN CENTRAL OHIO...

* UNTIL NOON EDT.

* AT 1125 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BEXLEY...
  MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUMMIT STATION...
  MINERVA PARK...
  WESTERVILLE...
  JOHNSTOWN...
  SUNBURY...

IN ADDITION...HUBER RIDGE...NEW ALBANY...JERSEY...CENTER VILLAGE...
GALENA AND HARTFORD ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 97 AND 114...
I-71 BETWEEN MILE MARKERS 102 AND 115...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4022 8257 3994 8276 3994 8281 3991 8281
      3991 8279 3989 8279 3981 8285 3991 8309
      4036 8280 4035 8274 4028 8274 4027 8254
TIME...MOT...LOC 1530Z 206DEG 63KT 4000 8286

$$
2 follow-up statements
803 
WWUS51 KILN 271547
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 AM EDT WED APR 27 2011

OHC041-049-089-271600-
/O.CON.KILN.SV.W.0094.000000T0000Z-110427T1600Z/
DELAWARE OH-FRANKLIN OH-LICKING OH-
1147 AM EDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
WESTERN LICKING...EASTERN FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES
IN CENTRAL OHIO...

AT 1142 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR 
JOHNSTOWN...MOVING NORTHEAST AT 70 MPH. IN ADDITION...ANOTHER 
THUNDERSTORM OVER FAR SOUTHWEST LICKING COUNTY NEAR SUMMIT STATION 
MAY ALSO PRODUCE WINDS TO 60 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND WESTERN LICKING COUNTIES.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 97 AND 114...
I-71 BETWEEN MILE MARKERS 102 AND 115...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. ALTHOUGH
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY
TO MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4022 8257 3994 8276 3994 8281 3991 8281
      3991 8279 3989 8279 3981 8285 3991 8309
      4036 8280 4035 8274 4028 8274 4027 8254
TIME...MOT...LOC 1546Z 206DEG 63KT 4025 8270

$$
292 
WWUS51 KILN 271554
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1154 AM EDT WED APR 27 2011

OHC041-049-089-271604-
/O.EXP.KILN.SV.W.0094.000000T0000Z-110427T1600Z/
DELAWARE OH-FRANKLIN OH-LICKING OH-
1154 AM EDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LICKING...EASTERN
FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO WILL
EXPIRE AT NOON EDT...

THE THUNDERSTORM WAS MOVING OUT OF THE WARNED AREA AND WAS WEAKENING
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL 
BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4022 8257 3994 8276 3994 8281 3991 8281
      3991 8279 3989 8279 3981 8285 3991 8309
      4036 8280 4035 8274 4028 8274 4027 8254
TIME...MOT...LOC 1554Z 206DEG 63KT 4038 8262

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 10:40 AM EDT, 49 minutes earlier.

Area forecast discussion, Apr 27, 10:40 AM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 AM EDT WED APR 27 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A LOW TO THE NORTHWEST WILL
CONTINUE INTO EARLY AFTERNOON. MORE SHOWERS AND THUNDERSTORMS...
SOME SEVERE...WILL OCCUR LATE THIS AFTERNOON THROUGH TONIGHT AS
ANOTHER LOW TRAVELS THROUGH THE REGION FROM THE SOUTHWEST.
UNSETTLED WEATHER WILL PERSIST ON THURSDAY AS A TROUGH OF LOW
PRESSURE PUSHES THROUGH THE GREAT LAKES. HIGH PRESSURE AND DRY AIR
WILL MOVE IN ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LINE OF SHOWERS AND THUNDERSTORMS IS ABOUT TWO THIRDS ACROSS THE
ILN AREA. THIS LINE WILL BE OUT OF THE AREA BY EARLY
AFTERNOON...WITH EASTERN COUNTIES STILL TO EXPERIENCE THE
EFFECTS. WE HAVE ISSUED A FEW TORNADO AND SEVERE THUNDERSTORM
WARNINGS...WITH SOME WIND DAMAGE REPORTED NORTH OF DAYTON. LINE
APPEARS TO BE WEAKENING AT THIS POINT DUE TO DECREASING
INSTABILITY.

LACK OF INSTABILITY BEHIND THE LINE OF THUNDERSTORMS SHOULD KEEP
CONVECTION AT BAY DURING THE EARLY AFTERNOON. TEMPERATURES
REBOUNDING TO NEAR 70 WILL RECHARGE THE ATMOSPHERE...ALLOWING ANOTHER
ROUND OF CONVECTIVE WEATHER TO MOVE IN LATE THIS AFTERNOON. HAVE
ADJUSTED GRIDS ACCORDINGLY FOR THIS RAPIDLY CHANGING SITUATION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
A SECOND WAVE WILL MOVE NORTHEASTWARD OUT OF THE PLAINS LATER
THIS AFTERNOON. WITH THIS FEATURE...A STRONG LOW LEVEL JET COMBINED
WITH AMPLE MOISTURE WILL AID THE DEVELOPMENT OF ANOTHER LARGE
CONVECTIVE COMPLEX OVER THE MISSISSIPPI VALLEY. THIS COMPLEX WILL
MOVE NORTHEASTWARD TOWARD THE OHIO VALLEY TONIGHT AND WILL BRING
WITH IT STRONG TO SEVERE THUNDERSTORMS. THE MAIN THREAT APPEARS TO
BE FLASH FLOODING WITH SOME DAMAGING WINDS AND LARGE HAIL
POSSIBLE.

A COLD FRONT WILL SWEEP ACROSS THE OHIO VALLEY THURSDAY MORNING IN
THE WAKE OF THE THUNDERSTORM COMPLEX. THIS WILL BRING AN END TO
THE HEAVY RAIN AND SEVERE WEATHER THREAT ACROSS THE AREA. CAA
WILL USHER IN BELOW NORMAL TEMPERATURES WITH BREEZY CONDITIONS
THURSDAY...WITH WRAP AROUND SHOWERS FROM THE LOW PRESSURE SYSTEM
MAINLY ACROSS CENTRAL AND NORTHERN IN/OH THURSDAY IN TO THURSDAY
NIGHT. HIGH TEMPERATURES THURSDAY WILL ONLY BE SLIGHTLY HIGHER
THAN WEDNESDAY NIGHTS LOWS DUE TO THE CAA.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
WRAP AROUND SHOWER ACTIVITY WILL TAPER OFF THURSDAY NIGHT. HIGH
PRESSURE WILL WORK INTO THE FA FOR FRIDAY INTO SATURDAY. A FRONTAL
BOUNDARY WILL APPROACH THE AREA SATURDAY NIGHT AND REMAIN IN THE
VICINITY OF THE FA UNTIL LATE SUNDAY TO EARLY MONDAY MONDAY WHEN
A COLD FRONT PUSHES THROUGH THE AREA. HIGH PRESSURE WILL RETURN TO
THE AREA FOR MONDAY NIGHT INTO TUESDAY.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS ARE CONTINUING TO PIVOT UP ACROSS
WESTERN PORTIONS OF FA. THIS IS ASSOCIATED WITH A SURFACE LOW
CURRENTLY OVER SOUTHWEST INDIANA. AS THIS LOW LIFTS UP INTO THE
LOWER GREAT LAKES THROUGH EARLY AFTERNOON...WE MAY END UP WITH A
BIT OF A LULL IN THE PCPN ACROSS OUR AREA. HOWEVER...A SECONDARY
LOW WILL LIFT QUICKLY NORTHEAST INTO THE MID OHIO VALLEY THROUGH
THIS EVENING. AHEAD OF THIS...SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO SPREAD BACK INTO THE AREA LATE THIS AFTERNOON INTO
THIS EVENING. HAVE GENERALLY KEPT CIGS/VSBYS VFR THROUGH THIS
EVENING BUT MVFR TO POSSIBLY IFR CONDITIONS WILL BE POSSIBLE WITH
THE STRONGER STORMS. OTHER CONCERN TODAY WILL BE WINDS AS A STRONG
LOW LEVEL JET WILL BE OVERHEAD. SOME OF THESE WINDS WILL LIKELY
MIX DOWN TO THE SURFACE WITH SOUTHERLY WIND GUSTS IN THE 30 TO
POSSIBLY 40 KNOT RANGE POSSIBLE LATER THIS MORNING INTO THIS
AFTERNOON.

OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...LATTO
NEAR TERM...CONIGLIO/LATTO
SHORT TERM...LATTO
LONG TERM...NOVAK
AVIATION...JGL
Hazardous weather outlook, Apr 27, 4:38 AM EDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
438 AM EDT WED APR 27 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-280845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
438 AM EDT WED APR 27 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A LOW PRESSURE SYSTEM LIFTING NORTHEAST TOWARD THE GREAT LAKES
WILL BRING A STRONG COLD FRONT THROUGH THE OHIO VALLEY LATE
TONIGHT NIGHT. AHEAD OF THIS FRONT...STRONG TO SEVERE
THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES ARE POSSIBLE...ESPECIALLY LATE THIS AFTERNOON AND EVENING.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY.

In the hours before

Local storm report, Apr 27, 10:06 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 AM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     TSTM WND DMG     NEW CARLISLE            39.94N 84.03W
04/27/2011                   CLARK              OH   TRAINED SPOTTER

            AWNINGS AND DOOR RIPPED OFF BUILDING.

&&

KURZ
Local storm report, Apr 27, 10:25 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     TSTM WND DMG     NEW CARLISLE            39.94N 84.03W
04/27/2011                   CLARK              OH   TRAINED SPOTTER

            LOTS OF ROOFING AND SIDING DAMAGE WITH STRUCTURAL WOOD
            STREWN AROUND NEAR SR 235 AND LAKE AVE.

&&

KURZ
Special weather statement, Apr 27, 10:28 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 AM EDT WED APR 27 2011

KYZ099-100-OHZ073-080>082-088-271530-
LEWIS KY-MASON KY-ADAMS OH-PIKE OH-ROSS OH-SCIOTO OH-HIGHLAND OH-
1028 AM EDT WED APR 27 2011

...A LINE OF THUNDERSTORMS WILL AFFECT NORTHEAST KENTUCKY AND SOUTH
CENTRAL OHIO THROUGH 1130 AM EDT...

SHOWERS AND THUNDERSTORMS WITH WIND GUST POTENTIAL TO 40 MPH WILL
CONTINUE TO MOVE THROUGH NORTHEAST KENTUCKY AND SOUTH CENTRAL OHIO
THROUGH 1130 AM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MARSHALL...
MANCHESTER...TOLLESBORO...WEST UNION...HEAD OF GRASSY...CAMP DIX...
PEEBLES...CYNTHIANA...VANCEBURG...KINCAID SPRINGS...BAINBRIDGE AND
PIKE LAKE.

ALSO...ROCKY FORK LAKE...MAY HILL...EPWORTH...PETERSVILLE...
RECTORVILLE...TRINITY...HARRIS AND RAINSBORO ARE NEAR THE PATH OF
THIS LINE OF THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3832 8336 3839 8341 3837 8345 3840 8348
      3843 8358 3848 8359 3852 8364 3850 8374
      3879 8362 3919 8354 3938 8287 3894 8296
      3850 8316 3843 8323 3833 8324

BINAU
Special weather statement, Apr 27, 10:53 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1053 AM EDT WED APR 27 2011

OHZ026-045-046-054>056-064-065-271545-
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-HARDIN OH-LICKING OH-MADISON OH-
PICKAWAY OH-UNION OH-
1053 AM EDT WED APR 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN UNION...
NORTHWESTERN PICKAWAY...EASTERN MADISON...WESTERN LICKING...
SOUTHEASTERN HARDIN...FRANKLIN...NORTHWESTERN FAIRFIELD AND DELAWARE
COUNTIES THROUGH 1145 AM EDT...

AT 1051 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ESSEX TO 5 MILES SOUTHEAST OF DERBY...MOVING NORTHEAST
AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD...HILLIARD...
GROVE CITY...DUBLIN...UPPER ARLINGTON...POWELL...DELAWARE...
WORTHINGTON...COLUMBUS...BEXLEY...GROVEPORT AND MINERVA PARK.

ALSO...ORIENT...WATKINS...ESSEX...MAGNETIC SPRINGS...NEW ROME...
OSTRANDER...LINCOLN VILLAGE AND COMMERCIAL POINT ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4051 8341 4051 8325 4045 8324 4044 8302
      4042 8301 4042 8293 4036 8292 4035 8275
      4028 8274 4027 8262 3987 8253 3980 8293
      3967 8325 4059 8349 4061 8342
Special weather statement, Apr 27, 11:01 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1101 AM EDT WED APR 27 2011

OHZ064-065-073-074-271530-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH-
1101 AM EDT WED APR 27 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ROSS...PICKAWAY...
NORTHWESTERN HOCKING AND FAIRFIELD COUNTIES THROUGH 1130 AM EDT...

AT 1059 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKFORT...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KINGSTON...
WILLIAMSPORT...LOGAN ELM VILLAGE...CIRCLEVILLE...SOUTH BLOOMFIELD...
ASHVILLE...ROCKBRIDGE...SUGAR GROVE...LANCASTER...PLEASANTVILLE...
MILLERSPORT AND BALTIMORE.

ALSO...ANDERSONVILLE...CLARKSBURG...PICKAWAY COUNTY AIRPORT...
HALLSVILLE...WHISLER...ADELPHI...LAURELVILLE AND DARBYVILLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3925 8327 3968 8317 3980 8290 3979 8283
      3982 8283 3983 8280 3985 8280 3994 8259
      3993 8254 3951 8245

BINAU
Local storm report, Apr 27, 11:24 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1124 AM EDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     TSTM WND DMG     4 NE HUBER HEIGHTS      39.90N 84.05W
04/27/2011                   MIAMI              OH   TRAINED SPOTTER

            NUMEROUS TREES DOWN ON BELLEFONTAINE RD NEAR SR 235.

0952 AM     TSTM WND DMG     2 NNE NEW CARLISLE      39.96N 84.01W
04/27/2011                   CLARK              OH   BROADCAST MEDIA

            NUMEROUS TREES AND POWER LINES DOWN NEAR SR 235 AND
            SIGLER RD.

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:23 AM EDTSpecial Weather StatementILNDarke37 min
Apr 27, 3:38 AM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
Apr 27, 4:04 AM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Apr 27, 4:46 AM EDTAreal Flood AdvisoryILNAuglaize, Miami, Montgomery, Shelby3 hr
Apr 27, 7:15 AM EDTSpecial Weather StatementILNPreble60 min
Apr 27, 8:17 AM EDTSpecial Weather StatementILNButler, Hamilton, Montgomery, Warren43 min
Apr 27, 8:23 AM EDTAreal Flood AdvisoryILNClermont, Hamilton3 hr
Apr 27, 9:00 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton45 min
Apr 27, 9:24 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland, Warren51 min
Apr 27, 9:30 AM EDTSpecial Weather StatementILNChampaign, Clark, Greene, Hardin, Logan, Miami and 3 more60 min
Apr 27, 9:49 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Clinton, Fayette, Greene, Logan and 6 more41 min
Apr 27, 9:52 AM EDTTornado WarningILNClark23 min
Apr 27, 10:10 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Pickaway, Ross50 min
Apr 27, 10:11 AM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Highland3 hr
Apr 27, 10:14 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Logan, Madison and 1 more30 min
Apr 27, 10:28 AM EDTSpecial Weather StatementILNAdams, Pike, Ross62 min
Apr 27, 10:53 AM EDTSpecial Weather StatementILNDelaware, Franklin, Union52 min
Apr 27, 11:01 AM EDTSpecial Weather StatementILNFairfield, Pickaway, Ross29 min
Apr 27, 11:05 AM EDTSevere Thunderstorm WarningILNFranklin, Pickaway25 min
Apr 27, 11:12 AM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway, Ross48 min
Apr 27, 11:27 AM EDTRiver Flood AdvisoryILNHamilton10 hr
Apr 27, 12:04 PM EDTSpecial Weather StatementILNLicking41 min
Apr 27, 7:15 PM EDTSpecial Weather StatementILNScioto60 min
Apr 27, 7:38 PM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto6 hr
Apr 27, 7:53 PM EDTSpecial Weather StatementILNBrown52 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.